X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (868) 868
Conference Proceeding (8) 8
Book Chapter (7) 7
Book / eBook (4) 4
Dissertation (4) 4
Publication (3) 3
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (593) 593
mathematics, applied (359) 359
resolvent (281) 281
operators (161) 161
analysis (143) 143
resolvent estimates (137) 137
mathematics, general (109) 109
mathematical analysis (85) 85
stability (71) 71
mathematical physics (66) 66
mathematics - analysis of pdes (63) 63
physics, mathematical (62) 62
resolvent estimate (62) 62
spaces (60) 60
spectral theory (59) 59
partial differential equations (57) 57
semigroups (53) 53
schrodinger-operators (50) 50
convergence (49) 49
equations (49) 49
physics (49) 49
spectrum (49) 49
differential equations (46) 46
analysis of pdes (45) 45
eigenvalues (45) 45
mathematics - spectral theory (45) 45
manifolds (43) 43
decay (41) 41
resolvents (40) 40
wave-equation (38) 38
banach space (36) 36
scattering (36) 36
47a10 (35) 35
resolvent operator (33) 33
applications of mathematics (32) 32
approximation (32) 32
functional analysis (32) 32
mathematical models (32) 32
studies (32) 32
systems (32) 32
boundary conditions (31) 31
semigroup (31) 31
theoretical, mathematical and computational physics (31) 31
existence (30) 30
resonances (30) 30
algebra (29) 29
theorems (28) 28
bounds (27) 27
hilbert space (27) 27
limiting absorption principle (27) 27
mathematical methods in physics (27) 27
mathematics - functional analysis (27) 27
laplacian (26) 26
regularity (26) 26
asymptotic properties (25) 25
estimates (25) 25
spectra (25) 25
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (24) 24
banach-spaces (24) 24
quantum physics (24) 24
operator theory (23) 23
algorithms (22) 22
functional calculus (22) 22
geometry (22) 22
stabilization (22) 22
system (22) 22
wave equation (22) 22
wave equations (22) 22
asymptotics (21) 21
boundary value problems (21) 21
boundary-value-problems (21) 21
controllability (21) 21
differential geometry (21) 21
eigenvalue (21) 21
mathematics, interdisciplinary applications (21) 21
applied mathematics (20) 20
dirichlet problem (20) 20
equation (20) 20
heat kernel (20) 20
inequalities (20) 20
numerical analysis (20) 20
resolvent condition (20) 20
matrices (19) 19
operator (19) 19
optimization (18) 18
perturbation (18) 18
perturbations (18) 18
research (18) 18
time-decay (18) 18
47d06 (17) 17
domains (17) 17
dynamical systems and ergodic theory (17) 17
energy decay (17) 17
local energy decay (17) 17
resolvent operators (17) 17
resolvent set (17) 17
energy (16) 16
fourier analysis (16) 16
inclusions (16) 16
mathematical functions (16) 16
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of mathematical analysis and applications, ISSN 0022-247X, 2018, Volume 459, Issue 1, pp. 528 - 555
...∞ resolvent estimate for the bidomain operator by using a contradiction argument based on a blow-up argument... 
Bidomain model | Resolvent estimates | Blow-up argument | ANALYTICITY | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | SPACES | REACTION-DIFFUSION SYSTEMS | MODEL | ELLIPTIC-OPERATORS | FRONT PROPAGATION | Wave propagation
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2019, Volume 29, Issue 3, pp. 2957 - 2984
.... We establish the global-in-time Strichartz estimate for Klein–Gordon equation without loss of derivative by using the microlocalized spectral measure of Laplacian... 
Scattering manifold | 35S30 | Mathematics | 35Q40 | Scattering theory | Abstract Harmonic Analysis | Strichartz estimate | Fourier Analysis | Spectral measure | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Global existence | Differential Geometry | Dynamical Systems and Ergodic Theory | 47J35 | EXISTENCE | PARAMETRIX | SITTER | MATHEMATICS | REGULARITY | RESOLVENT | WAVE-EQUATIONS | OPERATORS | PROPAGATOR
Journal Article
Bulletin of mathematical sciences, ISSN 1664-3615, 2019, Volume 9, Issue 1, pp. 1950003 - 1950003-15
We extend the resolvent estimate on the sphere to exponents off the line [Formula: see text]. Since the condition... 
Sphere | Resolvent estimate | Bourgain’s interpolation technique | MATHEMATICS | sphere | Bourgain's interpolation technique | resolvent estimate | bourgain’s interpolation technique
Journal Article
Communications in mathematical physics, ISSN 1432-0916, 2019, Volume 376, Issue 3, pp. 2301 - 2308
We prove explicit semiclassical resolvent estimates for an integrable potential on the real line... 
OPERATOR | RESOLVENT | BOUNDS | POLES | WAVE-EQUATION | PHYSICS, MATHEMATICAL | RESONANCES
Journal Article
Asymptotic Analysis, ISSN 0921-7134, 2018, Volume 110, Issue 3-4, pp. 137 - 161
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2016, Volume 439, Issue 1, pp. 103 - 124
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 12/2017, Volume 42, Issue 12, pp. 1962 - 1981
We study the global-in-time Strichartz estimates for the Schrödinger equation on a class of scattering manifolds X ∘ . Let where Δ... 
scattering manifold | Strichartz estimate | resolvent estimate | Mild trapped set | MATHEMATICS, APPLIED | DECAY | POTENTIALS | 35Q40 | MATHEMATICS | ASYMPTOTICALLY CONIC MANIFOLDS | WAVE-EQUATION | 42B37 | SEMICLASSICAL RESOLVENT | TRAPPED SETS | 47J35 | Operators (mathematics) | Scattering | Schroedinger equation
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2018, Volume 370, Issue 10, pp. 7293 - 7333
...-square type potentials and includes several anisotropic potentials. We first prove weighted resolvent estimates, which are uniform with respect to the energy, with a large class of weight functions in Morrey-Campanato spaces... 
Resolvent estimates | Strichartz estimates | Critical singularities | Schrödinger operator | MAGNETIC POTENTIALS | INEQUALITIES | PERTURBATIONS | critical singularities | CRITICAL DECAY | resolvent estimates | L-P | MATHEMATICS | DIMENSIONS | WEAKLY CONJUGATE OPERATOR | ENERGY ASYMPTOTICS | TIME-DECAY | Schrodinger operator | WAVE-EQUATION
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2018, Volume 264, Issue 6, pp. 3811 - 3835
We provide operator-norm convergence estimates for solutions to a time-dependent equation of fractional elasticity in one spatial dimension, with rapidly oscillating coefficients that represent... 
Resolvent estimates | Fractional elasticity | Gelfand transform | Homogenisation | Operator-norm convergence | INCLUSIONS | EQUATIONS | WELL-POSEDNESS | MATERIAL LAWS | MATHEMATICS | COEFFICIENTS | CONVERGENCE | ELLIPTIC-SYSTEMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 1, pp. 336 - 360
... resolvent estimates for the perturbed operator under the same assumptions about V. 
Helmholtz equation | Resolvent estimates | Spectral Theory | Lamé operator | Lame operator | SCHRODINGER-EQUATIONS | MATHEMATICS | WAVE | MATHEMATICS, APPLIED
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 2016, Volume 368, Issue 12, pp. 8755 - 8784
.... The key point of our work is to make a direct link between the problem and the weighted L-2 resolvent estimates parallel to(-Delta-z)(-1)f parallel to(L2... 
Resolvent estimates | Unique continuation | Schrödinger equations | MATHEMATICS | STRICHARTZ | Schrodinger equations | INEQUALITIES | DECAY | unique continuation
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2018, Volume 275, Issue 8, pp. 1943 - 2014
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2017, Volume 272, Issue 9, pp. 3904 - 3918
We prove Lp→Lp′ bounds for the resolvent of the Laplace–Beltrami operator on a compact Riemannian manifold of dimension n in the endpoint case p=2(n+1)/(n+3).... 
Oscillatory integrals | Hadamard parametrix | Resolvent | Laplace–Beltrami operator | MATHEMATICS | CLUSTERS | OPERATORS | Laplace-Beltrami operator
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 12/2015, Volume 15, Issue 4, pp. 753 - 799
... Equations Exponentially weighted resolvent estimates for complex Ornstein–Uhlenbeck systems Denny Otten Abstract. In this paper, we study differential operators... 
Analysis | Resolvent estimates | Exponentially weighted function spaces | Mathematics | Ornstein–Uhlenbeck semigroup | Heat kernel matrix | 35K45 (35J47, 35K08, 35B65, 35B45, 35B40) | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | INVARIANT-MEASURES | RESPECT | DOMAIN | COEFFICIENTS | PHYSICS | L-P SPACES | ELLIPTIC-OPERATORS | FUNDAMENTAL-SOLUTIONS | Cytokinins | Mathematics - Analysis of PDEs
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 09/2018, Volume 43, Issue 9, pp. 1306 - 1362
.... We then classify the microlocal resolvent behavior associated to every possible type of critical value of the potential, and translate this into the associated resolvent estimates... 
local smoothing | Damped wave equation | one dimensional Schrödinger operators | partially rectangular billiards | resolvent estimates | warped product | MATHEMATICS | MATHEMATICS, APPLIED | one dimensional Schrodinger operators | QUASIMODES | MANIFOLDS | EQUATION | Operators (mathematics) | Trapping | Decay rate | Asymptotic properties | Mathematical analysis | Spreading | Wave equations | Polynomials | Manifolds (mathematics)
Journal Article
Potential Analysis, ISSN 0926-2601, 1/2019, Volume 50, Issue 1, pp. 107 - 133
.... We first establish L p -resolvent estimates on bounded domains having small Lipschitz constant when r / ( r − 1 ) < p < ∞ $r/(r-1) < p < \infty... 
Geometry | Potential Theory | Functional Analysis | Dirichlet problems | Elliptic equations | Resolvent estimates | Probability Theory and Stochastic Processes | Mathematics | Lower order terms | 35J15 | 47A10 | 35J25 | MATHEMATICS | BMO COEFFICIENTS | SYSTEMS | OPERATORS
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2019, Volume 9, Issue 1, pp. 171 - 194
In this paper we prove a subelliptic resolvent estimate for a broad class of semiclassical non-self-adjoint Schrodinger operators with complex potentials when the spectral parameter is in a... 
Resolvent estimate | Nonselfadjoint Schrödinger operator | Spectral theory | Schrödinger operator | MATHEMATICS | MATHEMATICS, APPLIED | Schrodinger operator | spectral theory | resolvent estimate | nonselfadjoint Schrodinger operator
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 08/2015, Volume 269, Issue 3, pp. 633 - 682
We investigate L1(Rn)→L∞(Rn) dispersive estimates for the Schrödinger operator H=−Δ+V when there is an eigenvalue at zero energy and n... 
Threshold eigenvalue | Dispersive estimates | Resolvent | OBSTRUCTIONS | EXPANSIONS | EQUATIONS | 4-DIMENSIONAL SCHRODINGER | SPECTRAL PROPERTIES | ZERO-ENERGY | MATHEMATICS | WAVE-FUNCTIONS | RESONANCE | TIME-DECAY | SCATTERING
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 03/2015, Volume 40, Issue 3, pp. 438 - 474
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 2018, Volume 113, pp. 155 - 194
We obtain matching two sided estimates of the heat kernel on a connected sum of parabolic manifolds, each of them satisfying the Li–Yau estimate... 
Heat kernel | Parabolic manifold | Manifold with ends | Integrated resolvent | BROWNIAN-MOTION | MATHEMATICS, APPLIED | INEQUALITY | NASH | MATHEMATICS | LOWER BOUNDS | OLD IDEAS | EQUATION | RIEMANNIAN-MANIFOLDS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.